# SDR DALA13056589208

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT FS 864, LONGERON 29R CORRODED.  REMOVED CORROSION, FABRICATED, TREATED, PRIMED AND INSTALLED NEW DOUBLER IAW SRM 53-30-01, 51-30-03 AND PL 900-5-1, NR 4.
